# SDR AALA20120328004

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 66,000 hours, 23,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M10799
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM ROWS 9 THRU 15 INOPERATIVE.  REPLACED M10799 CHARGER ASSEMBLY AND BATTERY PACK.  OPS CHECK NORMAL.
